DIVISORS OF THE GAUSSIAN INTEGERS IN NORM GROUP E+ 𝑁
Journal Title: Дослідження в математиці і механіці - Year 2017, Vol 22, Issue 1
Abstract
The divisor function in norm group E+ 𝑛 is investigated, where the set E+ 𝑛 is a multiplicative subgroup in the multiplicative group of classes of residues modulo 𝑝𝑛 over Z[𝑖]. The asymptotic formula is obtained. MSC: 11N37.
Authors and Affiliations
A. S. Radova
ON ASYMPTOTIC BEHAVIOR OF A ONE DIFFERENTIAL EQUATIONS CLASS' SOLUTIONS
For the second-order differential equation of general form y′′=f(t,y,y′), where f:[a,\omega[\times \Delta_ Y_0 \times\Delta_ Y_1 \longrightarrow \bf R is continuous function, $-\infty
DIVISORS OF THE GAUSSIAN INTEGERS IN NORM GROUP E+ 𝑁
The divisor function in norm group E+ 𝑛 is investigated, where the set E+ 𝑛 is a multiplicative subgroup in the multiplicative group of classes of residues modulo 𝑝𝑛 over Z[𝑖]. The asymptotic formula is obtained. MSC: 11...
Partial averaging of the systems on time scales
The scheme of partial averaging of systems with small parameter on time scales was established. A proximity of solutions of given and partially averaged system of equations was proved under sufficiently general condition...
Averaging of fuzzy integral equations with constant delay
Integral equations are encountered in various fields, including elasticity, plasticity, heat and mass transfer, oscillation theory, fluid dynamics, filtration theory, electrostatics, electrodynamics, biomechanics, game t...
STABILITY OF UNIFORM ATTRACTORS FOR ONE CLASS OF IMPULSIVE PARABOLIC SYSTEMS
In this paper we consider weakly non-linear two-dimensional parabolic systems, whose solutions have jumps at moments of intersection with fixed (impulsive) subset of the phase space. It generates impulsive dynamical syst...